On the absolute Nörlund summability of orthogonal series for a system of H-type
Colloquium Mathematicum, Tome 18 (1967) no. 1, pp. 203-211
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_18_1_203_211,
author = {J. Meder},
title = {On the absolute {N\"orlund} summability of orthogonal series for a system of {H-type}},
journal = {Colloquium Mathematicum},
pages = {203--211},
year = {1967},
volume = {18},
number = {1},
doi = {10.4064/cm-18-1-203-211},
language = {de},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-18-1-203-211/}
}
TY - JOUR AU - J. Meder TI - On the absolute Nörlund summability of orthogonal series for a system of H-type JO - Colloquium Mathematicum PY - 1967 SP - 203 EP - 211 VL - 18 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-18-1-203-211/ DO - 10.4064/cm-18-1-203-211 LA - de ID - 10_4064_cm_18_1_203_211 ER -
J. Meder. On the absolute Nörlund summability of orthogonal series for a system of H-type. Colloquium Mathematicum, Tome 18 (1967) no. 1, pp. 203-211. doi: 10.4064/cm-18-1-203-211
Cité par Sources :